Panadol Actifast 100s
Review: 5 - "A masterpiece of literature" by , written on May 4, 2006
I really enjoyed this book. It captures the essential challenge people face as they try make sense of their lives and grow to adulthood.
Categories

Panadol Actifast 100s

Available: In Stock
RM 67.88
Image
  • Order within
Description

Panadol Actifast can be used for heachache, fever and toothache. Gentle on stomach. Compact pocket version, contains 20 capsules.

Direction: for Use 1-2 tablets every 4-6 hours (Do not take more than 8 tablets in 24 hours)

Specification & Usage
Ingredients Paracetamol 500mg and Natrium 173mg

Contra Indication: Do not use if you are allergic to paracetamol, or any of the other ingredients in the product. Do not take any other product containing paracetamol. Caution Patient who have been diagnosed with liver or kidney impairment must seek medical advise before taking this medication.

Before taking this medicine, make sure you consult your doctor if you are taking warfin or similar medicines used to thin the blood. Keep out of reach of children. Please see doctor if your symptoms do not improve. Keep below 30 degree Celsius.